# SDR IXKA960018

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 3350 · Emergency Lighting
- Part: Light Capsule
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - POST-FLIGHT - FORWARD EMERGENCY 'E' PATH LIGHT ASSEMBLY NR 3 LIGHT CAPSULE MISSING.  CAPSULE FOUND AND REINSTALLED.  (X)
